Is it possible that the side effects from Propecia are just in my head? I was prescribed Propecia in December of 07′ and within two weeks of taking it, I began to feel a loss of libido. I decided to push on and take the medication for another month and see if the side effects. Within a month, I no longer had an erection in the morning (which was something I would experience every day prior to taking the medication) and intercourse became somewhat boring. All the while, the only information I could find was negative information about men complaining about their sexual side effects.
I stopped taking the medication, and within a week, I began to regain my libido. I did not notice any increased hair loss from stopping the medication either.
Do you think its possible that these sexual side effects were caused by my self-conscious or does that sound like the typical event of the sexual side effect one receives from Propecia.
The power of suggestion and the placebo effect are well documented phenomenon. If you think it is going to happen or are worried it may happen, it just might. Propecia does have a side effect of decreasing libido by 1 to 2% and increasing libido by as high as 10%. If you need to focus on something, worry about a high libido and see what happens. I can’t say for sure whether you experienced side effects form Propecia, but if you only stopped the medical for a week you will likely not see any increased hair loss just yet. With some significant time being off the medication every day, you’ll surely see the benefits disappear.